# SDR 98ZZZX4230

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9343D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1128
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Wing
- Condition: Cracked
- Location: Ws 190 Left
- Part time: 4,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB WAS FOUND CRACKED AT STA 190.0.  THIS LOCATION IS AT THE OUTBOARD HINGE LOCATION OF THE AILERON.  THIS IS WHERE ALL THE BALANCE LEAD IS LOCATED.  SUBMITTER SUGGESTED CAUSE AS FATIGUE DUE TO RIB FLEXING DURING TURBULENCE.  AIRCRAFT IS USED FOR TRAINING.  CRACK IS .8750 INCH LONG.  REPAIRED BY REPLACMENT OF RIB WITH NEW.
